# SDR SWAA2022032169067

- Difficulty date: February 4, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N216WR
- Make and model: Boeing 737*
- Aircraft serial: 32488
- Aircraft time: 52,760 hours, 31,347 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT SHIELD AT AFT CARGO BAY BS847+8 RBL22. / [01] CORROSION ON SHIELD IS OUT OF LIMITS DUE TO NO ARE GIVEN SRM AT ACB BS 847+8' RBL 22 WILL BE REPAIRED BY REPLACEMENT IAW SRM 51-10-02 PAR. 9.;[02] RECEIVED NEW SHIELD P/N 146A8127Y10ATSMRO ; LOT: 1476429 AND LOCATED AND DRILLED NEW SHIELD AT ACB BS 847 TO 867 RBL 22 IAW SRM 51-40-05. REQUEST OK TO INSTALL.;[03] VERIFIED CORRECTIVE ACTIONS 1 AND 2;[04] SIGNED FOR PART;[05] UPDATED MEASUREMENTS;[06] UPDATED MEASUREMENTS;[07] UPDATED MEASUREMENTS;[08] UPDATED MEASUREMENTS;[09] JOB COMPLETE
